Enumeration of labeled, connected, homeomorphically irreducible graphs
Matematičeskie zametki, Tome 49 (1991) no. 3, pp. 12-22
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_49_3_a1,
author = {V. A. Voblyi},
title = {Enumeration of labeled, connected, homeomorphically irreducible graphs},
journal = {Matemati\v{c}eskie zametki},
pages = {12--22},
year = {1991},
volume = {49},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_49_3_a1/}
}
V. A. Voblyi. Enumeration of labeled, connected, homeomorphically irreducible graphs. Matematičeskie zametki, Tome 49 (1991) no. 3, pp. 12-22. http://geodesic.mathdoc.fr/item/MZM_1991_49_3_a1/